MAUDE Adverse Event Report: GREINER BIO-ONE GMBH VAC QUICKSHIELD COMPLETE PLUS 22GX 1.5"; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH VAC QUICKSHIELD COMPLETE PLUS 22GX 1.5"; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450228
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint number: (b)(4).No samples were received.Please advise the customer that we must have samples returned for quality assurance so that a proper investigation may be conducted.Should the customer encounter any issues in the future, please advise them to save the samples for investigative purposes.Received customer pictures.We have no further inventory of the material/batch.We have no further complaints on the material/batch.We forwarded the complaint and pictures to our affiliated headquarters in (b)(4) from which we receive this product.According to their investigation and comments, a review of the production and testing documents indicated no deviations concerning the reported error.No abnormalities occurred during the entire manufacturing process or in process control.In addition, during final checking, which includes functional tests, no irregularities were revealed.The complaint cannot be determined.
 
Event or Problem Description
Customer states: "the needle bends excessively while activating the safety shield.This has been a continuous complaint from all my phlebotomist.There have been 4 recent incidents where the needle has bent out of the safety shield while being activated and safety click was heard.One incident resulted in one of the phlebotomist being stuck with a used needle.The phlebotomist activated the shield and heard the click.She placed the vacuette down bedside to bandage the patient and was stuck when she reached to dispose of the vacuette.".

Brand Name
VAC QUICKSHIELD COMPLETE PLUS 22GX 1.5"
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
bad haller strasse 32
kremsmuenster, austria 4550
AU  4550
MDR Report Key9720563
Report Number8020040-2016-00017
Device Sequence Number329610
Product Code FMI
UDI-Device Identifier39120017577752
UDI-Public39120017577752
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number450228
Device Catalogue Number450228
Device Lot NumberG16043BK
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2016
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;